`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 35,Number 1,     January 2015

1

Stability of the rhomboidal symmetric-mass orbit    Pages : 1 - 23

Lennard Bakker and Skyler Simmons

 Abstract       References       Full Text      Related Articles

2

Uniqueness of conservative solutions to the Camassa-Holm equation via characteristics    Pages : 25 - 42

Alberto Bressan,  Geng Chen and Qingtian Zhang

 Abstract       References       Full Text      Related Articles

3

Smooth stabilizers for measures on the torus    Pages : 43 - 58

Aaron W. Brown

 Abstract       References       Full Text      Related Articles

4

Periodic orbits and invariant cones in three-dimensional piecewise linear systems    Pages : 59 - 72

Victoriano Carmona,  Emilio Freire and Soledad Fernández-García

 Abstract       References       Full Text      Related Articles

5

On the modeling of moving populations through set evolution equations    Pages : 73 - 98

Rinaldo M. Colombo,  Thomas Lorenz and Nikolay I. Pogodaev

 Abstract       References       Full Text      Related Articles

6

Unilateral global bifurcation for $p$-Laplacian with non-$p-$1-linearization nonlinearity    Pages : 99 - 116

Guowei Dai and Ruyun Ma

 Abstract       References       Full Text      Related Articles

7

Existence, decay and blow-up for solutions to the sixth-order generalized Boussinesq equation    Pages : 117 - 137

Akmel Dé Godefroy

 Abstract       References       Full Text      Related Articles

8

Bifurcation diagrams and multiplicity for nonlocal elliptic equations modeling gravitating systems based on Fermi--Dirac statistics    Pages : 139 - 154

Jean Dolbeault and Robert Stańczy

 Abstract       References       Full Text      Related Articles

9

Liouville theorem for an integral system on the upper half space    Pages : 155 - 171

Jingbo Dou and Ye Li

 Abstract       References       Full Text      Related Articles

10

Small-divisor equation with large-variable coefficient and periodic solutions of DNLS equations    Pages : 173 - 204

Meina Gao

 Abstract       References       Full Text      Related Articles

11

Parametric normal forms for Bogdanov--Takens singularity; the generalized saddle-node case    Pages : 205 - 224

Majid Gazor and Mojtaba Moazeni

 Abstract       References       Full Text      Related Articles

12

Self-trapping and Josephson tunneling solutions to the nonlinear Schrödinger / Gross-Pitaevskii equation    Pages : 225 - 246

Roy H. Goodman,  Jeremy L. Marzuola and Michael I. Weinstein

 Abstract       References       Full Text      Related Articles

13

From compact semi-toric systems to Hamiltonian $S^1$-spaces    Pages : 247 - 281

Sonja Hohloch,  Silvia Sabatini and Daniele Sepe

 Abstract       References       Full Text      Related Articles

14

Conformal metrics on $\mathbb{R}^{2m}$ with constant Q-curvature, prescribed volume and asymptotic behavior    Pages : 283 - 299

Ali Hyder and Luca Martinazzi

 Abstract       References       Full Text      Related Articles

15

Global regularity for the 3D axisymmetric MHD Equations with horizontal dissipation and vertical magnetic diffusion    Pages : 301 - 322

Quansen Jiu and Jitao Liu

 Abstract       References       Full Text      Related Articles

16

Thresholds for shock formation in traffic flow models with Arrhenius look-ahead dynamics    Pages : 323 - 339

Yongki Lee and Hailiang Liu

 Abstract       References       Full Text      Related Articles

17

A note on partially hyperbolic attractors: Entropy conjecture and SRB measures    Pages : 341 - 352

Peidong Liu and Kening Lu

 Abstract       References       Full Text      Related Articles

18

Contribution to the ergodic theory of robustly transitive maps    Pages : 353 - 365

Cristina Lizana,  Vilton Pinheiro and Paulo Varandas

 Abstract       References       Full Text      Related Articles

19

Symplectic groupoids and discrete constrained Lagrangian mechanics    Pages : 367 - 397

Juan Carlos Marrero,  David Martín de Diego and Ari Stern

 Abstract       References       Full Text      Related Articles

20

Optimal Liouville-type theorems for a parabolic system    Pages : 399 - 409

Quoc Hung Phan

 Abstract       References       Full Text      Related Articles

21

On the $\Gamma$-limit for a non-uniformly bounded sequence of two-phase metric functionals    Pages : 411 - 426

Hartmut Schwetlick,  Daniel C. Sutton and Johannes Zimmer

 Abstract       References       Full Text      Related Articles

22

Infinitely many solutions for a Schrödinger-Poisson system with concave and convex nonlinearities    Pages : 427 - 440

Mingzheng Sun,  Jiabao Su and Leiga Zhao

 Abstract       References       Full Text      Related Articles

23

Regularity of pullback random attractors for stochastic FitzHugh-Nagumo system on unbounded domains    Pages : 441 - 466

Bao Quoc Tang

 Abstract       References       Full Text      Related Articles

24

On the quasi-periodic solutions of generalized Kaup systems    Pages : 467 - 482

Claudia Valls

 Abstract       References       Full Text      Related Articles

25

The singular limit problem in a phase separation model with different diffusion rates $^*$    Pages : 483 - 512

Kelei Wang

 Abstract       References       Full Text      Related Articles

26

Decay rates of the compressible Navier-Stokes-Korteweg equations with potential forces    Pages : 513 - 536

Wenjun Wang and Weike Wang

 Abstract       References       Full Text      Related Articles

27

Spectrum and amplitude equations for scalar delay-differential equations with large delay    Pages : 537 - 553

Serhiy Yanchuk,  Leonhard Lücken,  Matthias Wolfrum and Alexander Mielke

 Abstract       References       Full Text      Related Articles

28

Global well-posedness for the dissipative system modeling electro-hydrodynamics with large vertical velocity component in critical Besov space    Pages : 555 - 582

Jihong Zhao,  Ting Zhang and Qiao Liu

 Abstract       References       Full Text      Related Articles

29

On global existence for the Gierer-Meinhardt system    Pages : 583 - 591

Henghui Zou

 Abstract       References       Full Text      Related Articles

30

Corrigendum to: Thermodynamic formalism for random countable Markov shifts    Pages : 593 - 594

Manfred Denker,  Yuri Kifer and Manuel Stadlbauer

 Abstract       References       Full Text      Related Articles